MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Endotak Reliance; Implantable Lead

BOSTON SCIENTIFIC CORPORATION Endotak Reliance; Implantable Lead
Model Number 0263
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Under-Sensing (1661)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) and right ventricular (rv) lead experienced a syncopal episode.Technical services (ts) was consulted and noted undersensing, which resulted in the rhythm remaining below the rate cutoff (rco) criteria required for therapy delivery.Ts provided troubleshooting recommendations and advised consideration of rv lead revision to optimize sensing performance.This icd and rv lead remain in service.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.\ \ a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.\ \ based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
Endotak Reliance
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25774540
Report Number2124215-2026-37038
Device Sequence Number21240784
Product Code NVY
UDI-Device Identifier00802526601835
UDI-Public(01)00802526601835(17)250228
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2025
Device Model Number0263
Device Catalogue Number0263
Device Lot Number100670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date08/06/2026
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexFemale